my mental condition is getting worse, please help!!!
ok. It's several years I take valproate because of my headaches, vertigo and nausea. It was 4 months that I had gotten rid of my pains. When they start I really like to cut myself, die and sometimes iIreally hit the wall eith my head or wrist. I was guite alright until my new semester started. I'm going to apply for a canadian university to study neuroscience, and recently I do researches on bioinformatics specially neuroinformatics. I have even two papers. I found out that my parent have got bankrupt and they aren't able to pay my fees. I have never worked and my time does not allow me to work. I paied TOEFL and I wasn't worry about application fee but they told me (administers of my university) that I had to pay to recive my official transcripts. and $770 is so much for me. Now I also take lamotrigine.
Since then my symptoms are back. I carry my corpse to my classes and to dorm. I'm not able to study and I take up to 4 valproate pills each day, in vain. political circumastances of my country does not allow me to continue my education because I'm commited to have done political activities. and I have no other reason to live. there's no scholarship or loan available, here.